Number of the records: 1  

Applications of Mathematics

  1. TitleApplications of Mathematics
    Key TitleApplications of Mathematics
    Issue stat.Praha : Matematický ústav AV ČR, 1999
    Periodicityjednou za dva měsíce
    Year, No.Vol. 44, no. 1-6, 1999
    ISSN0862-7940
    CountryCzech Republic
    LanguageEnglish
    Copy count1, currently available 0, at library only 1
    OwnerKladno SVK
    Doc. KindSerials - volumes
    References - PERIODIKA - Souborný záznam periodika
    (6) - PERIODIKA - Přijatá čísla
    Call numberLocationSublocationInfo
    S V/119/99Všeobecná studovnasklad VESOIn-Library Use Only
Number of the records: 1